MAUDE Adverse Event Report: T:90¿ INFUSION SET; INSET II 60/6 GREY

T:90¿ INFUSION SET; INSET II 60/6 GREY
Lot Number UNKNOWN
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number: (b)(4).Event occurred in the united states.It was reported that the patient pulled the site out and the cannula was found to be completely kinked.Due to this, the patient experienced diabetic ketoacidosis and high blood glucose level reported to be 540 mg/dl.The patient self-treated it by delivering boluses using the pump.Subsequently, the patient was hospitalized where the patient received insulin and saline via intravenous route, which resolved the issue.The infusion set had been in use for one and a half days.There was no permanent damage to the patient.The patient had stayed in the hospital for two days and was still there at the time of this report.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
T:90¿ INFUSION SET
Common Device Name
INSET II 60/6 GREY
MDR Report Key8538520
Report Number3003442380-2019-01375
Device Sequence Number19443944
Product Code FPA
UDI-Device Identifier05705244004412
UDI-Public05705244004412
Combination Product (Y/N)N
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2017
Initial Report FDA Received Date04/23/2019
Patient Sequence Number1